# SDR USAA2014040800006

- Difficulty date: April 7, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N578UW
- Make and model: Airbus A321-231
- Aircraft serial: 6035
- Aircraft time: 22 hours, 8 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Faulty
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

4R DOOR ECAM INDICATION SHOWING UNARMED.  TROUBLESHOOT 4R DOOR INDICATION IAW TSM 52-13-00-810-805-A.  REPLACED FAULTY ARMING HANDLE PROXIMITY SWITCH 7WN2 IAW AMM 52-73-11-400-002 & ACCOMPLISHED ADJUSTMENT IAW AMM 52-71-00-820-002-A-01.
